# SDR P5CA9800291

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chipped
- Location: Ws 890-917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E UPPER FIXED PNL WS 890-917 T/E FABRIC PATCH FOUND CHIPPED AND GLASS REPAIRED AS PER SRM 51-40-15.
